Generic Bifurcations of Varieties.

Shyuichi Izumiya

Manuscripta mathematica (1984)

  • Volume: 46, page 137-164
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Izumiya, Shyuichi. "Generic Bifurcations of Varieties.." Manuscripta mathematica 46 (1984): 137-164. <>.

author = {Izumiya, Shyuichi},
journal = {Manuscripta mathematica},
keywords = {ring of smooth function germs; contact equivalence},
pages = {137-164},
title = {Generic Bifurcations of Varieties.},
url = {},
volume = {46},
year = {1984},

AU - Izumiya, Shyuichi
TI - Generic Bifurcations of Varieties.
JO - Manuscripta mathematica
PY - 1984
VL - 46
SP - 137
EP - 164
KW - ring of smooth function germs; contact equivalence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.